# SDR ASOA200901394

- Difficulty date: December 12, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 13,017 hours, 8,933 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT LEVEL 270 IN ICING CONDITIONS WING ANTI-ICE DUCT WARNING RED MESSAGE FOLLOWED QRH IAW TURNED OFF WING ANTI-ICE AND DIVERTED.  (EMERGENCY DECLARED -- ENROUTE, ACFT DIVERTED DUE TO MX)
